# SDR 2002FA0000024

- Difficulty date: December 14, 2001
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N71398
- Make and model: Cessna 182M
- Aircraft serial: 18259607
- Engine: Cont O470R
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: C2995060102
- Condition: Broken
- Location: Propeller
- Part time: 3,695 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED THAT THE PROPELLER CONTROL WAS HARD TO MOVE.  WHEN TECHNICIAN INVESTIGATED, THE CONTROL CABLE BROKE AND CAME OFF IN TECHNICIAN`S HAND.  REMOVED AND REPLACED CONTROL WITH NEW PART.
